My husband got the Blastocystis hominis deasese in 1997 and still he has the deasese and it is affect to my husband to much for example, almost every month he has diarrhoea and his face pale color and also his eyebowl always between yellow and dark color, he does not feel enough energy to do something. He loose his healt. And I am very upset.
I concern about his healt and wanted to write to you about what we can do about it? What is the treatment for it.
What kind of medicine must be used ?
I desperatly need to get information about it. And I hoped you can help me and give me idea what to do.
I appreciate your immediate attention about this matter.
Re: Blastocystis hominis
Posted by Walt Stoll on January 17, 1999 at 10:08:31:
In Reply to: Re: Blastocystis hominis posted by Susan Zeyrek on January 16, 1999 at 02:33:13:
The chances that his Blastocystis Hominis is causing his symptoms are almost ZERO!
What he really has is LGS (which any knowledgable physician knows he must have before BH can set up housekeeping). It is the LGS that is causing his symptoms NOT the BH!
BH is VERY easy to eliminate with conventional medicine alone. Why has this not worked? Because likely NOTHING has been done about his LGS and so the BH just comes back!
Both of you need to read a copy of my book. Knowledge will set you free whereas treating the BH will just get you more of what you have already gotten.
Go to the archives for this BB and read everything you can find about LGS to get you started in the right direction.
Once you have at least the above under both your belts, if you still have questions, write again.
As he gets well, I hope you will take the time to share his experiences with the BB participants. There are a lot of people just like him, that have symptoms like this needlessly, who need to see that their conventional docs are not offering them their options.